Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bitten by a spider, taking Antibiotics causing swelling in feet. What is going on?

my name is deb i was bitten by spider apoxx 4weeks previuos to having 6 sessins radogity for growth on my left vocal cord my question is i have been on antibotis now all my feet have swallon up to 3 times the size so the dr put me on fued tabs they were not near as bad as now yhey are burnuing i cannot walk i carnt even stand dont know what is going on
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Are you trying to say radiotherapy by radogity??? Any ways unilateral limb edema may be side effect of some drugs which you are taking , if your swelling is Bilateral meaning in both legs get the serum creatinine done .
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor